# SDR DHL2007743500

- Difficulty date: January 5, 2007
- Submitted: January 17, 2007
- Operation: Air carrier
- Aircraft: N743DH
- Make and model: Boeing 727225
- Aircraft serial: 22438
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Rt Foreflap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING O/B FOREFLAP HAS DELAMINATION DAMAGE.  REMOVED DELAMINATED AREA APPROX 4.8" BY 2".  CLEANED AND PREPPED REPAIR AREA TO BOND IAW B727 SRM 51-40-20 PAR 7 FIG 3.  FABRICATED LOWER FILLER AND DOUBLER FROM .016" 2024T3 PO NR 9003189, REPAIR CORE FROM HRP-3/16-40-.5 PO NR 6348114 AND UPPER DOUBLER FROM .016 7075T6 PO 9003989 ANODIZED AND PRIMED REPAIR PARTS AND AREA TO BE REPAIRED IAW B727 SRM 51-40-20 PAR 8, 9, 14, 15 AND 51-40-24 FIG 2.  INSTALLED ADHESIVE FILM AND CORE SPLICE ADHESIVE.  INSTALLED REPAIR PARTS AND CURED REPAIR (IN TWO STAGE CURE) IAW B727 SRM 51-40-20 PAR 18, 19, 20 AND 51-40-24 FIG 2.  FINISHED REPAIR AREA IAW B727 SRM 51-40-20 PAR 22 AND AMM 51-20-00.  DIM OF REPAIR IS FILLER 2" BY 4.8" D
